MathSciNet Relay Station
MathSciNet bibliographic data
MR1617618 35L65 (76H05 76L05)
Čanić, Sunčica; Keyfitz, Barbara Lee Riemann problems for the two-dimensional unsteady transonic small disturbance equation. SIAM J. Appl. Math. 58 (1998), no. 2, 636–665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement